• question-icon

    Suggest treatment for severe dandruff and itching on the neck

default
Posted on Fri, 30 Jun 2017 in General Health
Question: I have heavy dandruff and itchy neck n am worried it could be scalp psoriasis??help mee
doctor
Answered by Dr. Mirjeta Guni 0 minute later
Hello,
Yes , it may be psoriasis, please attach a picture to give a more accurate answer.
Regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mirjeta Guni 17 minutes later
If i rub it with comb it comes like dust with big flakes
doctor
Answered by Dr. Mirjeta Guni 4 hours later
Brief Answer:
About dandruff treatment:

Detailed Answer:
Welcome back!
I have seen carefully the picture attached.
It doesn't look like psoriasis.
Dermatitis seborrheic is more possible.
Pyrithione zinc shampoos (such as Head & Shoulders, XXXXXXX Dandruff Relief 2 in 1). These contain the antibacterial and antifungal agent zinc pyrithione.
This type of shampoo can reduce the fungus on your scalp that can cause dandruff and seborrheic dermatitis.
Try using the shampoo daily or every other day until your dandruff is controlled; then cut back to two or three times a week, as needed.
If it does not work, ketoconazole shampoo such as Nizoral would be suggested.
Hope the information will help.
Kind regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Mirjeta Guni 8 hours later
Does it become psoriasis if not treated properly.Am using ayurvedic shampoo is it fine??
doctor
Answered by Dr. Mirjeta Guni 9 hours later
Brief Answer:
About dandruff treatment:

Detailed Answer:
Welcome back!
No, it does not advance to psoriasis. Psoriasis begins like psoriasis.
Ayurvedic Shampoo is ok.
Regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Mirjeta Guni 1 hour later
Does my neck itchness will be normal in coming days??
doctor
Answered by Dr. Mirjeta Guni 17 hours later
Brief Answer:
Yes, it should get better:

Detailed Answer:
Hello,
It should get better. If it persist after treatment you should see a dermatologist.
Regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Mirjeta Guni 1 hour later
I do use derma roller once in two days.is tat could be any reason for my dandruff problem.if not then can i continue using it and by the way i use 1.00mm derma roller...
doctor
Answered by Dr. Mirjeta Guni 11 hours later
Brief Answer:
About derma roller side effects;

Detailed Answer:
If using the derma roller accurately according to the provided instructions, then the only side effects you’d expect are some slight skin reddening after each treatment. This can be treated easily using quality sunscreen lotions or skin creams and usually improve within a couple of hours.

Dandruff is not a side effect of it, so you may continue to use it.

Best wishes,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Mirjeta Guni 13 hours later
Thank u so much doctor.
doctor
Answered by Dr. Mirjeta Guni 2 hours later
Brief Answer:
Wish you good health!

Detailed Answer:
Will be a pleasure to help you further in the future!
Regards,
Dr.Mirjeta
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2304 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ketoconazole

doctor1 MD

Hi I am 66 years old and since last one and half month say approx 40 to 45 days i am having foreskin problem and before that i didnot had any...

doctor1 MD

hello doctor. iam from from india.. its been 7 months now in cAnada. i never had any kind of hair or scalp problems yet. but last month all of a...

doctor1 MD

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral...

doctor1 MD

I have had an itchy rash on the inside of left ankle for ten weeks., appears to have a large bright red ring about the size of an egg. went to...

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets...

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5...

Get personalised answers from verified doctor in minutes across 80+ specialties

186 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Mirjeta Guni
  • Q - What causes blurred vision, digestive issues and dizziness when...

  • Q - What causes weight gain and heat intolerance while on Synthroid,...

  • Q - Suggest treatment for weight gain when diagnosed with adrenal fatigue

  • Q - What causes hyperthyroidism?

  • Q - What are the side effects of long term intake of Aspirin?

  • Q - What do anxiety and palpitations and TSH level of 3.0 indicate?

  • Q - Suggest the ideal dosage for vitamin D supplement

  • Q - What causes increased weight gain with abdominal pain?

  • Q - Suggest treatment for insomnia and dizziness in a hypertensive person

  • Q - What are the possible effects of switching from Humalog to Novolog?

backtotop2